# SDR IPXA2018112136189

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 18,364 hours, 6,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Crew Entry
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LOUD HISS FROM THE BOTTOM OF ENTRY DOOR,  LEFT SIDE.  NOTICED DURING CLIMBOUT ABOVE 7000 FEET.   THE SEAL WAS FOUND LOOSE AT THE BOTTOM OF ENTRY DOOR.  SEAL FASTENED.
